# SDR BAQ2007F00000

- Difficulty date: April 23, 2007
- Submitted: May 30, 2007
- Operation: Air carrier
- Aircraft: N1PJ
- Make and model: Agusta A109A2
- Aircraft serial: 7262
- Engine: Allsn 250C20B
- System (JASC): 7250 · Turbine Section
- Part: Shield
- Part number: 23073533
- Condition: Failed
- Location: 1st Stage Nozzle
- Part time: 1,631 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE AIRCRAFT WAS ON A MAINTENANCE FLIGHT FOR ROUTINE TRACKING AND BALANCING FOLLOWING A MAIN ROTOR BLADE REPLACEMENT.  THE NR 2 ENGINE OIL TEMPERATURE WAS OBSERVED TO BE APPROXIMATELY 15 DEGREES HIGHER THAN THE NR 1 ENGINE OIL TEMPERATURE.  ALL OTHER ENGINE PARAMETERS WERE NORMAL.  THE NR 2 ENGINE WAS OBSERVED BY ANOTHER AC TO BE EMITTING AN UNUSUAL AMOUNT OF SMOKE.  A PRECAUTIONARY LANDING WAS MADE AND THE NR 2 ENGINE WAS SECURED.  INSPECTION OF THE NR 2 ENGINE REVEALED A FAILURE OF THE 1ST STAGE NOZZLE SHIELD DOME ASSY (PN 23073533.  THIS IS A KNOWN PROBLEM WHICH MFG HAS ADDRESSED WITH SB CEB-A-1370.  THE CEB APPLIES TO EARLIER PN, BUT IS NOT APPLICABLE TO (PN 23073533).  THIS FAILURE IS EXACTLY THE ANOMALY W
